Mathematical Research Letters

Volume 4 (1997)

Number 2

Desingularization of singular hyperkähler varieties I

Pages: 259 – 271



Misha Verbitsky (Institute for Advanced Study)


Let $M$ be a singular hyperkähler variety, obtained as a moduli space of stable holomorphic bundles on a compact hyperkähler manifold (alg-geom/9307008). Consider $M$ as a complex variety in one of the complex structures induced by the hyperkähler structure. We show that normalization of $M$ is smooth, hyperkähler and does not depend on the choice of induced complex structure.

Full Text (PDF format)